Have been taking Lexapro 20 mg for about a year and very much improved. Unable to acieve orgasm even with erection. How long does thia side effect last after weaning off Lexapro with doctor's approval???
In my opinion, this is probably one of the worst side effects of SSRIs. After a taper off of these medications with the doctor's approval, you will see a marked improvement as the dosage goes down, in my experience. Sorry to be so ambiguous, but these medications effect people in different ways, but it does get much better:)....keep us posted!
I never experienced sexual side effects with Lexapro, but I have with other anxiety medications. I didn't like it one bit! So, when I stopped taking those particular meds, I am happy to say that all functions returned to normal :) If you are on Lexapro, there must be a reason (anxiety?) so I wouldn't recommend not being on anything. I'd talk to your doctor and try something else, and if that doesn't work, something else. We all react a bit different to medications and sometimes you just have to try and try again until you find something that works well for YOU. Good luck!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.